Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 46, NWS Mobile, AL

December 3, 2015

NWS Mobile, AL issued this small craft advisory at Dec 3, 2015, 9:52 PM CST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2015, 9:52 PM CST (03:52 UTC)
Expired
Dec 6, 2015, 6:00 AM CST
In force
56 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WHUS74 KMOB 040352
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
952 PM CST THU DEC 3 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF
WATERS...INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND
THROUGH EARLY FRIDAY...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL PRODUCE
A STRONG OFFSHORE WIND THROUGH TONIGHT AND INTO FRIDAY MORNING. 

GMZ631-632-650-655-670-675-041200-
/O.NEW.KMOB.SC.Y.0046.151204T0352Z-151204T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
952 PM CST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. 

* WAVES/SEAS...SEAS OFFSHORE INCREASING TO 4 TO 6 FEET. BAY WATERS
  CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
127 
WHUS74 KMOB 040939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
339 AM CST FRI DEC 4 2015

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF WATERS...
INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
SATURDAY MORNING...

.STRONG HIGH PRESSURE TO THE NORTH RESULTS IN A MODERATE TO STRONG
NORTHEAST FLOW. SEAS REMAIN ELEVATED. 

GMZ631-632-650-655-670-675-041800-
/O.EXT.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 AM CST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGE FROM 3 TO 5 FEET OUT TO 20 NM TO 4 AND 6 FEET
  BEYOND 20 NM OUT. BAY WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
045 
WHUS74 KMOB 041756
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1156 AM CST FRI DEC 4 2015

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF WATERS...
INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
SATURDAY MORNING...

.STRONG HIGH PRESSURE TO THE NORTH RESULTS IN A MODERATE TO
STRONG NORTHEAST FLOW. SEAS REMAIN ELEVATED.

GMZ631-632-650-655-670-675-050200-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1156 AM CST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGE FROM 3 TO 5 FEET OUT TO 20 NM TO 4 AND 6 
  FEET BEYOND 20 NM OUT. BAY WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
524 
WHUS74 KMOB 042058
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CST FRI DEC 4 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE BAY
AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT...

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF WATERS
THROUGH LATE SATURDAY NIGHT...

.STRONG HIGH PRESSURE TO THE NORTH WILL CONTINUE TO RESULT IN A
MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN ELEVATED.

GMZ650-655-670-675-050500-
/O.EXT.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
258 PM CST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO
  6 FEET BEYOND 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-050500-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
258 PM CST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BAY AND SOUTH WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
298 
WHUS74 KMOB 050550
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1150 PM CST FRI DEC 4 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE
BAY AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH LATE SATURDAY NIGHT...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE
TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN
ELEVATED.

GMZ650-655-670-675-051400-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1150 PM CST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 4 TO
  6 FEET BEYOND 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-051200-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1150 PM CST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BAY AND SOUTH WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
272 
WHUS74 KMOB 050929
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
329 AM CST SAT DEC 5 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE
BAY AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH LATE SATURDAY NIGHT...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL
CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW.
SEAS REMAIN ELEVATED.

GMZ650-655-670-675-051730-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
329 AM CST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 
  4 TO 6 FEET BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-051200-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151205T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
329 AM CST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BAY AND SOUTH WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
792 
WHUS74 KMOB 051406
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
806 AM CST SAT DEC 5 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR SOUTHERN MOBILE
BAY AND THE MISSISSIPPI SOUND THROUGH LATE TONIGHT...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH LATE SATURDAY NIGHT...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL
CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW.
SEAS REMAIN ELEVATED.

GMZ650-655-670-675-052215-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
806 AM CST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 
  4 TO 6 FEET BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
694 
WHUS74 KMOB 051406 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
806 AM CST SAT DEC 5 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH LATE TONIGHT...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL
CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW.
SEAS REMAIN ELEVATED.

GMZ650-655-670-675-052215-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
806 AM CST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 
  4 TO 6 FEET BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
761 
WHUS74 KMOB 052200
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CST SAT DEC 5 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH LATE TONIGHT...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL
CONTINUE TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW.
SEAS REMAIN ELEVATED.

GMZ650-655-670-675-060600-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
400 PM CST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 
  4 TO 6 FEET BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
758 
WHUS74 KMOB 060517
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1117 PM CST SAT DEC 5 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH LATE TONIGHT...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL CONTINUE
TO RESULT IN A MODERATE TO STRONG NORTHEAST WIND FLOW. SEAS REMAIN
ELEVATED.

GMZ650-655-670-675-061200-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1117 PM CST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 
  4 TO 6 FEET BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
419 
WHUS74 KMOB 060925
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
325 AM CST SUN DEC 6 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
THROUGH LATE TONIGHT...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA WILL
WEAKEN INTO THE MORNING HOURS. SEAS REMAIN ELEVATED.

GMZ650-655-670-675-061200-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
325 AM CST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTHEAST 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS FALLING
  TO 15 TO 20 KNOTS THIS MORNING.

* WAVES/SEAS...RANGING FROM 3 TO 5 FEET OUT TO 20 NM...AND FROM 
  4 TO 6 FEET BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
896 
WHUS74 KMOB 061204
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
604 AM CST SUN DEC 6 2015

...THE SMALL CRAFT ADVISORY HAS EXPIRED...

.WINDS OVER UNPROTECTED WATERS HAVE FALLEN BELOW ADVISORY CRITERIA.

GMZ650-655-670-675-061315-
/O.EXP.KMOB.SC.Y.0046.000000T0000Z-151206T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
604 AM CST SUN DEC 6 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS OVER UNPROTECTED WATERS HAVE FALLEN BELOW ADVISORY CRITERIA.
HOWEVER...THEY STILL ARE STRONG ENOUGH FOR SMALL CRAFT TO CONTINUE TO
EXERCISE CAUTION AND WILL CONTINUE TO BE SO INTO THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 5:48 PM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Dec 3, 5:48 PM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
548 PM CST THU DEC 3 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
00Z ISSUANCE...BACK EDGE OF BKN UPPER LEVEL CLOUD DECK GRADUALLY
MOVING EAST ACROSS THE AREA. EXPECT SKIES TO CLEAR FROM WEST TO EAST
THIS EVENING...LINGERING INTO THE OVERNIGHT EAST OF I-65 OVER PARTS
OF THE WESTERN FLORIDA PANHANDLE. BY SUNRISE EXPECT SKIES TO BE CLEAR
ACROSS THE ENTIRE REGION. CLOUDS WILL BE HIGH...SO VFR CIGS WILL
PREVAIL...ALONG WITH VFR SFC VSBYS. A NORTH TO NORTHEAST WIND OF 5 TO
10 MPH TONIGHT THROUGH THE PERIOD. 12/DS

&&

.PREV DISCUSSION... /ISSUED 356 PM CST THU DEC 3 2015/

NEAR TERM /NOW THROUGH FRIDAY/...A SLOW MOVING WEAK UPPER SHORTWAVE
PASSING OVER THE REGION WILL MOVE EAST OF OUR FORECAST AREA THROUGH
FRIDAY AFTERNOON...FOLLOWED BY WEAK UPPER RIDGING BUILDING OVER THE
SOUTHERN PLAINS. THE CLEARING BACK EDGE OF THE CIRRUS CLOUD CANOPY
ASSOCIATED WITH THE UPPER SHORTWAVE SHOULD REACH NEAR THE I-65
CORRIDOR BY THE TIME THE FORECAST GOES INTO EFFECT AT 600 PM...WITH
THE BACK EDGE EVENTUALLY CLEARING THE REST OF THE FORECAST AREA
THROUGH THE REMAINDER OF THE NIGHT. MEANWHILE...SURFACE HIGH
PRESSURE CENTERED OVER THE MID MISSISSIPPI RIVER VALLEY WILL MOVE
VERY SLOWLY EASTWARD ACROSS THE OHIO RIVER VALLEY WHILE GRADUALLY
STRENGTHENING TO AROUND 1037MB THROUGH THE NEAR TERM. AS A RESULT IT
WILL REMAIN DRY THROUGH THE PERIOD WITH SUNNY SKIES ON FRIDAY.

LOW TEMPERATURES TONIGHT WILL RANGE FROM 30 TO 35 DEGREES NORTHWEST
OF I-65...AND FROM 35 TO 39 DEGREES SOUTHEAST OF I-65. LOWER 40S ARE
EXPECTED AT THE BEACHES. HIGH TEMPERATURES FRIDAY WILL RANGE FROM 58
TO 63 DEGREES. /22

SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...FRIDAY NIGHT
THROUGH SATURDAY NIGHT...A SHORTWAVE SYSTEM OVER THE TENN RIVER
VALLEY MOVES OFF...SHIFTING A SURFACE RIDGE OVER THE WESTERN
APPALACHIANS TO EAST OF THE APPALACHIANS. THIS SHIFTS LOW LEVEL FLOW
FROM A GENERAL NORTHERLY TO EAST NORTHEAST...AND ALLOWS A SLUG OF
ATLANTIC MOISTURE TO WORK ITS WAY OVER THE FA. WITH THIS...TEMPS
MODERATE UPWARDS...FROM ANOTHER COOL NIGHT FRIDAY NIGHT (TEMPS
GENERALLY IN THE UPPER 30S TO AROUND 40) TO MID 60S SATURDAY...AND
MID 40S SATURDAY NIGHT. DO NOT SEE ENOUGH MOISTURE...THOUGH...FOR
ANY FOG DEVELOPMENT.

SUNDAY THROUGH SUNDAY NIGHT...UPPER ENERGY THAT HAS MOVED OVER THE
PLAINS AND ORGANIZED INTO AN UPPER LOW BEGINS TO MOVE EAST. GUIDANCE
DIVERGES QUICKLY...WITH THE ECMWF ADVERTISING A MUCH FASTER EASTWARD
PROGRESSION...MOVING THE UPPER LOW TO OVER THE MID ATLANTIC REGION BY
MONDAY MORN AND MOVING A SURFACE HIGH OVER THE LOWER MISS RIVER
VALLEY (WITH A SIGNIFICANTLY COOLER SOLUTION). THE MUCH SLOWER GFS
MAINTAINS A SURFACE HIGH OVER THE MID ATLANTIC REGION. WITH THE GFS
ADVERTISING THE UPPER SYSTEM MOVING OVER THE MID MISS RIVER
VALLEY...INCREASING CLOUD COVER OVER THE FA TIGHTENS THE DIURNAL TEMP
RANGE. BOTH SOLUTIONS DO AGREE ON THE FA REMAINING RAIN FREE THIS
PORTION OF THE FORECAST (THOUGH THE GFS DOES BRING SOME RAIN EAST AND
SOUTH OF THE FA). FOR THE FORECAST...HAVE KEPT THE FA RAIN-
FREE...THOUGH. FOR TEMPS...HAVE TRIED TO GO BETWEEN THE TWO SOLUTIONS
WITH EITHER SOLUTION POSSIBLE. HAVE LESS CONFIDENCE IN THE
FORECAST...THOUGH.

/16

LONG TERM /MONDAY THROUGH THURSDAY/...THE DIFFERENCES IN THE
GUIDANCE CONTINUES IN THE EXTENDED...THE GFS IS ADVERTISING SEVERAL
SYSTEMS MOVING OVER THE NORTHERN HALF OF THE CONUS...MAINTAINING A
SURFACE RIDGE OVER THE EASTERN CONUS. THE RESULT IS A MORE
MUTED...STEADY FORECAST WITH AN INCREASING CHANCE OF RAIN AS ONE
APPROACHES THE END OF THE FORECAST AS THESE IMPULSED MAINTAIN
COOLER...NORTHERLY FLOW OVER THE FA. THE ECMWF IS ADVERTISING LESS
IN NUMBER...THOUGH STRONGER SYSTEMS PASSING NORTH OF THE FA. THIS
PUSHES...THEN KEEPS THE SURFACE RIDGE EAST OF THE FA...PUTTING THE
FA UNDER SOUTHERLY FLOW AND INCREASING MOISTURE LEVELS AND TEMPS
AHEAD OF A MODERATE FRONT CROSSING THE FA THURSDAY NIGHT INTO FRIDAY.
HAVE LEANED TOWARDS THE MORE STEADY GFS SOLUTION FOR THE REST OF THE
FORECAST. THIS MEANS TEMPS AROUND SEASONAL...WITH A SMALL CHANCE OF
RAIN AT THE END OF THE FORECAST. CONTINUE TO HAVE LESS CONFIDENCE IN
THE FORECAST...WITH SUCH DISPARATE SOLUTIONS.

/16

MARINE...A MODERATE TO OCCASIONALLY STRONG NORTHEASTERLY WIND FLOW
WILL CONTINUE THROUGH SATURDAY NIGHT AS A STRONG SURFACE HIGH
PRESSURE AREA CENTERED OVER THE MID MISSISSIPPI RIVER VALLEY MOVES
VERY SLOWLY EASTWARD TOWARD THE EASTERN U.S. COAST. THE WINDS WILL
DECREASE SLIGHTLY EARLY NEXT WEEK...BUT REMAIN OUT OF THE NORTH AS
ANOTHER SURFACE HIGH PRESSURE AREA PASSES NORTH OF THE REGION. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 3, 5:17 AM CST, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
517 AM CST THU DEC 3 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
517 AM CST THU DEC 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-041130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
517 AM CST THU DEC 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH MIDDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE OVER THE
MARINE AREA LATE FRIDAY THROUGH SUNDAY.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.